Advertisement

Soviet Physics Journal

, Volume 24, Issue 12, pp 1095–1097 | Cite as

Classes of accurate solution of the Einstein-Maxwell equations

  • V. G. Bagrov
  • V. V. Obukhov
Article
  • 11 Downloads

Abstract

The problem of integrating the Einstein-Maxwell equations with the additional condition of variable separation in the Hamilton-Jacobi equations is considered. The case where the integrals of motion form isotropic sets is studied in detail. Classes of accurate solution corresponding to the Einstein-Maxwell equations are obtained.

Keywords

Additional Condition Accurate Solution Variable Separation Motion Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. N. Shapovalov, Izv. Vyssh. Uchebn. Zaved. Fiz., No. 9, 18 (1978).Google Scholar
  2. 2.
    V. G. Bagrov, A. G. Meshkov, V. N. Shapovalov, and A. V. Shapovalov, Izv. Vyssh. Uchebn. Zaved. Fiz., No. 11, 66 (1973); No. 12, 45 (1973); No. 6, 74 (1974).Google Scholar
  3. 3.
    V. V. Obukhov, Izv. Vyssh. Uchebn. Zaved. Fiz., No. 5, 73 (1977).Google Scholar
  4. 4.
    V. V. Obukhov, Paper Deposited at VINITI, Reg. No. 2640-77 [in Russian].Google Scholar
  5. 5.
    B. Carter, Comm. Math. Phys.,10, 280 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • V. G. Bagrov
    • 1
  • V. V. Obukhov
    • 1
  1. 1.Institute of High-Current Electronics, Siberian BranchAcademy of Sciences of the USSRUSSR

Personalised recommendations